# SDR SWAA2021050763629

- Difficulty date: April 12, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 28,032 hours, 12,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLOOR SUPPOROT STA 312-328 LBL 46 CRACKED AT FLOOR PANEL ATTACH HOLE. (MARKED) / REMOVED AND REPLACED FWD GALLEY FLOOR SUPPORT FROM STA .312 TO STA 328 AT LBL 46' PER SRM 51-40-02.
